MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® NASOGASTRIC SUMP TUBE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® NASOGASTRIC SUMP TUBE
Model Number 0042160
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the nasogastric tube was leaking.Per additional information received via phone on 21-dec-2022, it was reported that the customer had used the connection that was not indicated to bd.It was also stated that they had been hooking it up to a feeding administration set for continuous feed which was not bd ng tubes.Representative reviewed the indications that were short were short from feed and suggested that the customer needed a connection which allows for the suction tubing.
 
Additional Manufacturer Narrative
Per additional information received, bd has determined that this mdr event is not reportable.
 
Event or Problem Description
It was reported that the nasogastric tube was leaking.Per additional information received via phone on 21dec2022, it was reported that the customer had used the connection that was not indicated to bd.It was also stated that they had been hooking it up to a feeding administration set for continuous feed which was not bd ng tubes.Representative reviewed the indications that were short were short from feed and suggested that the customer needed a connection which allows for the suction tubing.

Brand Name
BARD® NASOGASTRIC SUMP TUBE
Common Device Name
NASOGASTRIC SUMP TUBE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16068640
Report Number1018233-2022-09985
Device Sequence Number12330929
Product Code BSS
UDI-Device Identifier00801741052262
UDI-Public(01)00801741052262
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/01/2026
Device Model Number0042160
Device Catalogue Number0042160
Device Lot NumberNGFZ3795
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/14/2022
Supplement Date Received by Manufacturer01/20/2023
Initial Report FDA Received Date12/29/2022
Supplement Report FDA Received Date02/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown